Economics at your fingertips  

Solving the Stochastic Growth Model by Deterministic Extended Path

Joseph Gagnon

Journal of Business & Economic Statistics, 1990, vol. 8, issue 1, 35-36

Abstract: This article describes the use of the deterministic version of the extended-path algorithm to solve the simple stochastic growth model. The article also discusses the two sources of approximation error inherent in this method. It is demonstrated that the error due to numerical iterations is small. No general conclusion can be reached on the error that arises from the algorithm's treatment of expectations. In at least two specific cases, however, this error appears to be small.

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (20) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

Page updated 2019-10-07
Handle: RePEc:bes:jnlbes:v:8:y:1990:i:1:p:35-36